# SDR F3LA96056

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 6546547
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CRACK INDICATION NOTED AT BS 727 OUTBOARD CHORD AT LEFT STRINGER 18A UPPER AFT FASTENER HOLE.  ACCESSED AREA, INSTALLED TEMPORARY REPAIR PER SB 73753A1166.  REINSTALLED ALL ITEMS REMOVED FOR ACCESS.  ALL WORK DOCUMENTED ON TRAMCO MWO NR FUSELAGE 269.  (M)
